# SDR SWAA2025100821295

- Difficulty date: October 4, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N8514F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36975
- Aircraft time: 28,692 hours, 14,297 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CR RR R1 DOOR AIRFRAME SIDE ASSIST HANDLE NEEDS SECURED R1 DOOR AIRFRAME SIDE ASSIST HANDLE NEEDS SECURED.   SECURED R1 DOOR AIRFRAME SIDE ASSIST HANDLE IAW B737-800 AMM TASK 52-11-31-400-802.
